# SDR CALA2015022093165

- Difficulty date: February 15, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 68,328 hours, 26,810 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUT OUT FRAME 66 LOWER STOP LOWER INBD HOLE HAS A CRACK.  ACCOMPLISHED REPAIR IAW REO-L18732 & ECRA 5340-01644.  HOLE WAS REAMED & FREEZE PLUG INSTALLED.  INTERIM APPROVED IAW RDAS 80025005-003-2015 ISSUE A FOR 50C.  NEW RDAS PROVIDING PERM APPROVAL MUST BE RECEIVED BEFORE 26860C.  IF NEW RDAS NOT RECEIVED ACFT WILL BECOME UN AIRWORTHY.
